Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on a paper by A. Aziz


Author: Zalman Rubinstein
Journal: Proc. Amer. Math. Soc. 94 (1985), 236-238
MSC: Primary 30C15; Secondary 30C10
MathSciNet review: 784170
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper consists of two parts. In the first part a short proof of the main theorem due to A. Aziz on the location of zeros of composite polynomials is given. In the second part some properties of a fixed length continuation of a polynomial are deduced.


References [Enhancements On Off] (What's this?)

  • [1] Abdul Aziz, On the zeros of composite polynomials, Pacific J. Math. 103 (1982), no. 1, 1–7. MR 687958
  • [2] L. I. Gavrilov, On 𝐾-extension of polynomials, Mat. Sb. N.S. 36(78) (1955), 271–274 (Russian). MR 0071517
  • [3] Morris Marden, Geometry of polynomials, Second edition. Mathematical Surveys, No. 3, American Mathematical Society, Providence, R.I., 1966. MR 0225972

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C15, 30C10

Retrieve articles in all journals with MSC: 30C15, 30C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0784170-3
Article copyright: © Copyright 1985 American Mathematical Society